Triangle-free geometric intersection graphs with large chromatic number

2013
journal article
article
21
cris.lastimport.wos2024-04-09T20:06:22Z
dc.affiliationWydział Matematyki i Informatyki : Zespół Katedr i Zakładów Informatyki Matematycznejpl
dc.contributor.authorPawlik, Arkadiusz - 114116 pl
dc.contributor.authorKozik, Jakub - 129355 pl
dc.contributor.authorKrawczyk, Tomasz - 129445 pl
dc.contributor.authorLasoń, Michał - 126074 pl
dc.contributor.authorMicek, Piotr - 142050 pl
dc.contributor.authorTrotter, William T.pl
dc.contributor.authorWalczak, Bartosz - 114113 pl
dc.date.accessioned2014-07-17T11:13:55Z
dc.date.available2014-07-17T11:13:55Z
dc.date.issued2013pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number3pl
dc.description.physical714-726pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume50pl
dc.identifier.doi10.1007/s00454-013-9534-9pl
dc.identifier.eissn1432-0444pl
dc.identifier.issn0179-5376pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/144
dc.languageengpl
dc.language.containerengpl
dc.rights.licenceCC-BY
dc.share.typeinne
dc.subtypeArticlepl
dc.titleTriangle-free geometric intersection graphs with large chromatic numberpl
dc.title.journalDiscrete and Computational Geometrypl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-09T20:06:22Z
dc.affiliationpl
Wydział Matematyki i Informatyki : Zespół Katedr i Zakładów Informatyki Matematycznej
dc.contributor.authorpl
Pawlik, Arkadiusz - 114116
dc.contributor.authorpl
Kozik, Jakub - 129355
dc.contributor.authorpl
Krawczyk, Tomasz - 129445
dc.contributor.authorpl
Lasoń, Michał - 126074
dc.contributor.authorpl
Micek, Piotr - 142050
dc.contributor.authorpl
Trotter, William T.
dc.contributor.authorpl
Walczak, Bartosz - 114113
dc.date.accessioned
2014-07-17T11:13:55Z
dc.date.available
2014-07-17T11:13:55Z
dc.date.issuedpl
2013
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.numberpl
3
dc.description.physicalpl
714-726
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
50
dc.identifier.doipl
10.1007/s00454-013-9534-9
dc.identifier.eissnpl
1432-0444
dc.identifier.issnpl
0179-5376
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/144
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights.licence
CC-BY
dc.share.type
inne
dc.subtypepl
Article
dc.titlepl
Triangle-free geometric intersection graphs with large chromatic number
dc.title.journalpl
Discrete and Computational Geometry
dc.typepl
JournalArticle
dspace.entity.type
Publication

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
7
Views per month
Views per city
Ashburn
3

No access

No Thumbnail Available